# SDR SWIA200210977

- Difficulty date: June 4, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 28,705 hours, 36,597 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, THE RIGHT MAIN GEAR RED LIGHTS REMAINED ILLUMINATED WITH ASSOCIATED GEAR DOOR FLUTTER SOUND.  RETURNED TO PSP.  GEAR EXTENDED NORMALLY.  REPLACED RIGHT MLG MAIN ACTUATOR WITH SERVICEABLE UNIT PER MM 32-32-10.  GEAR SWING OPS CHECKS GOOD.  NO LEAKS NOTED.
